# SDR DHL2002747003

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 69295671
- Part serial: 3331
- Condition: Inoperative
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE TEST THERE IS NO AURAL HORN SOUND IN NOSE WHEEL WELL.  REMOVED & REPLACED APU AURAL WARNING HORN IAW DHL WPM 20-30-12.  OPS CHECK OK IAW DHL MM 26-15-0.
